# SDR FDEA202003160575

- Difficulty date: March 16, 2020
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1600
- Part time: 75,087 hours, 31,452 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT BS 1600 FRAME BENT.  ALL WORK ACOMPLISHED IAW EA F-5310-T0352546-P1.
